# SDR UIEA2019080534938

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,984 hours, 16,366 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 200202243
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS AND STATUS MSG: R ENG HPSOV.  PERFORMED RIGHT ENGINE RUN, NO MESSAGE DISPLAYED AT THIS TIME. PACK PRESSURE HOLDS GOOD. THERE ARE NO DEFECTS FOUND AT THIS TIME, OPS CHECK PERFORMED IAW 71-00-00.  REMOVED AND REPLACED R ENGINE HPSOV IAW AMM 36-11-02. LEAK CHECKED GOOD. BITE TEST GOOD IAW 36-23-00.
